Alert archive / New Mexico / High Wind Warnings in 2020
High Wind Warning 5, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Nov 8, 2020, 5:02 AM MST for Otero County, New Mexico. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2020, 5:02 AM MST (12:02 UTC)
- Expired
- Nov 9, 2020, 5:00 PM MST
- In force
- 36 hr
- Issued by
- NWS El Paso, TX
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448 WWUS74 KEPZ 081202 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 502 AM MST Sun Nov 8 2020 NMZ403-082300- /O.CAN.KEPZ.WI.Y.0019.000000T0000Z-201108T1500Z/ /O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201109T0200Z/ Southern Gila Foothills/Mimbres Valley- Including the cities of Mimbres, Hurley, Faywood, and Grant County Airport 502 AM MST Sun Nov 8 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southern Gila Foothills/Mimbres Valley. * WHEN...Until 7 PM MST this evening. * ADDITIONAL DETAILS...Gusty winds will blow around unsecured objects, and could also knock down tree limbs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ402-408-082300- /O.CAN.KEPZ.WI.Y.0019.000000T0000Z-201108T1500Z/ /O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201110T0000Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 502 AM MST Sun Nov 8 2020 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Higher terrain of the Gila region, and the Black Range. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ415-416-082300- /O.UPG.KEPZ.WI.Y.0019.000000T0000Z-201109T0700Z/ /O.NEW.KEPZ.HW.W.0005.201108T1202Z-201110T0000Z/ Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 502 AM MST Sun Nov 8 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The upper slopes, ridges, and passes across the Sacramento mountains, as well as the eastern slopes.. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages.. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ401-404>407-409>413-082300- /O.NEW.KEPZ.WI.Y.0020.201108T1202Z-201109T0200Z/ Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, and White Sands Range Headquarters 502 AM MST Sun Nov 8 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southern New Mexico lowlands. * WHEN...Until 7 PM MST this evening. * ADDITIONAL DETAILS...The strongest winds will occur during the early afternoon. Gusty winds will blow around unsecured objects, and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
799 WWUS74 KEPZ 082202 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 302 PM MST Sun Nov 8 2020 NMZ415-416-090700- /O.CON.KEPZ.HW.W.0005.000000T0000Z-201110T0000Z/ Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 302 PM MST Sun Nov 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The upper slopes, ridges, and passes across the Sacramento mountains, as well as the eastern slopes. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ401-403>407-409>413-090200- /O.CON.KEPZ.WI.Y.0020.000000T0000Z-201109T0200Z/ Upper Gila River Valley-Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, and White Sands Range Headquarters 302 PM MST Sun Nov 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southern New Mexico lowlands. * WHEN...Until 7 PM MST this evening. * ADDITIONAL DETAILS...The strongest winds will occur during the early afternoon. Gusty winds will blow around unsecured objects, and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ402-408-090700- /O.CON.KEPZ.WI.Y.0020.000000T0000Z-201110T0000Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 302 PM MST Sun Nov 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. Exposed ridgelines could see a few wind gusts to 65 mph. * WHERE...Higher terrain of the Gila region, and the Black Range. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Brown
873 WWUS74 KEPZ 090614 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 1114 PM MST Sun Nov 8 2020 NMZ415-416-091300- /O.CON.KEPZ.HW.W.0005.000000T0000Z-201110T0000Z/ Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1114 PM MST Sun Nov 8 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The upper slopes, ridges, and passes across the Sacramento mountains, as well as the eastern slopes. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ402-408-091300- /O.CON.KEPZ.WI.Y.0020.000000T0000Z-201110T0000Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 1114 PM MST Sun Nov 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. Exposed ridgelines could see a few wind gusts to 65 mph. * WHERE...Higher terrain of the Gila region, and the Black Range. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Dhuyvetter
645 WWUS74 KEPZ 091140 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 440 AM MST Mon Nov 9 2020 NMZ415-416-100000- /O.CON.KEPZ.HW.W.0005.000000T0000Z-201110T0000Z/ Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 440 AM MST Mon Nov 9 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The upper slopes, ridges, and passes across the Sacramento mountains, as well as the eastern slopes. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ402-408-100000- /O.CON.KEPZ.WI.Y.0020.000000T0000Z-201110T0000Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 440 AM MST Mon Nov 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. Exposed ridgelines could see a few wind gusts to 65 mph. * WHERE...Higher terrain of the Gila region, and the Black Range. * WHEN...Until 5 PM MST Monday. * ADDITIONAL DETAILS...High winds just off the surface will be channeled over the higher peaks with strong gusts. Winds could cause trees to fall, and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 8, 4:59 AM MST, 3 minutes earlier.
Area forecast discussion, Nov 8, 4:59 AM MST, 3 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
459 AM MST Sun Nov 8 2020
.SYNOPSIS... Another breezy to windy day in store for the Borderland
today as a pair of weak storm systems swing through the Desert
Southwest. A weak Pacific front will cool temperatures 5 to 10
degrees, but afternoon highs will still top out a bit above normal.
Morning clouds will give way to more afternoon sunshine. Winds will
stay strong again for Monday as another upper low passes to our
north. A few mountain snow showers are expected with some isolated
lowland showers, but most areas should stay dry. More cool air will
move in to drop temperatures 5 to 10 degrees below normal for Monday
and Tuesday. Warmer conditions and fair weather look to complete the
week ahead.
&&
.DISCUSSION...
.SHORT TERM...Today and Tonight... The advertised cold front has
entered into the CWA. A line of light to moderate showers formed
along the boundary, and at 3:30 am is located from roughly a Hachita
to T or C line. A stream of subtropical moisture (clouds) can be
seen on satellite moving in to SE AZ/SW NM, helping to fuel the
showers along the front. As this front moves southeast this morning,
lingering light showers will continue along the boundary, however
they will be dissipating as they move SE. High resolution models
indicate they will be isolated as they come through Las Cruces and
El Paso. The Sacramento Mountains may see shower activity through
the early afternoon before all shower chances end. The front should
make it to the Tularosa basin by this evening. Temperatures behind
the front will be general 10 degrees cooler than yesterday.
The biggest impact today will be the strong wind. Soundings show
mixing this afternoon up to (at least) 700mb, where a 40-50+ knot
jet will be flanked across the Borderland. Cloudcover will inhibit
full daytime mixing this morning, but clouds should clear out this
afternoon. Where there is efficient mixing, some of this momentum
will reach the ground as gusts. At this time, we have the highest
confidence in the strongest winds occurring the Sacramento
Mountains, where a High Wind Warning has been issued for today, and
will continue into the overnight hours as the jet stays anchored
over the region and increases in strength ahead of the next system.
We have confidence that much of our lowland areas and the Black
Range in the Gila Region will reach Wind advisory criteria today,
therefore an Advisory has also been issued for those areas. The
Advisory for the Gila Region will continue overnight. In summary,
it's going to be windy in the Borderland through Monday.
Tonight, an upper trough approaches, though it will be a much drier
and will bring much cooler temperatures. Rain chances increase in
the Gila Region as the short term forecast ends (Monday morning).
Overnight low temperatures will remain above normal one last night,
before we start to feel the effects of the cooler air moving into
the region.
&&
.LONG TERM...Monday through next Sunday...
Monday finds our region under the base of an eastward moving
longwave Pacific trough with a sharp lobe of energy passing across
the area. This storm is very much starved for moisture. The best
dynamics track across the Gila region, but PWATs will be the lowest
across the area, at 0.25". With cooler surface air in place,
instability is weak with no negative LIs or CAPE to be found in the
models. Thus models do struggle to produce any QPF...just a little
over the Gila region. Snow levels will drop to around 6kft msl over
that area, but the spare nature of the precipitation should make any
snowfall a non-event for most. The weather effect that will be most
impactful with be another round of windy conditions as the jet aloft
passes. However the cooler surface temperatures, and limited
vertical mixing, due in part to some cloud cover, to look to lower
the wind speed potential. Still it will bear watching for the
lowlands. For the Sacs and Blacks we will keep a wind advisory in
place for the day.
The whole storm complex will depart the region Monday evening with
drier and cooler air filling in from the west behind a Pacific cold
front. We should see our coolest highs and lows for the week Tuesday
afternoon and Wednesday morning. For the rest of the week we remain
under a flat westerly flow pattern. Expect plenty of sunshine and
lighter winds, with continued dry conditions. The week ahead will
be very fall-like for the region with temperatures through the
week running very near seasonal averages.
&&
.AVIATION...12Z TAF CYCLE
Wind will be the main aviation concern today. For KTCS, KLRU, and
KDMN: Wind 210-260 at 15-25G30-35KT through the day today. Strongest
wind between 20 and 0Z this afternoon. For KELP: Wind 200-230 at 15-
20G30KT. Strongest wind (20G30KT) between 20 and 0Z. Wind decreases
between 4-6Z Monday to 10-20KTS, except for KTCS, where it will
remain elevated through the night. Rain near KLRU will dissipate by
13-14Z. Ceiling currently at FEW-SCT040, raising later this morning
to SCT-BKN100.
&&
.FIRE WEATHER...
Showers chances will continue this morning as a cold front moves
through the region. All precipitation chances will be dissipating as
the front moves SE, and will end by early afternoon. High
temperatures today will be about 5-10 degrees cooler than yesterday,
but still around normal. Wind will increase this afternoon as an
upper jet moves into the region. The strongest winds (25-35mph
G55mph) will occur this afternoon through sunset across the region.
However the Gila Region and the Sacramento Mountains will remain
elevated through Monday. Although winds will be well above critical
thresholds, cooler weather should keep min RH values in the mid-20s
in the lowlands and 40s+ in the mountains. Max Vent rates will be
excellent today.
A second more potent system comes through Monday bringing another
increase in winds and another chance for precipitation in the higher
elevations. This second system will also bring much cooler
temperatures and much drier air, though min RH will remain above
critical levels. Light snowfall accumulations will be possible in
the mountains. Dry and cool conditions will continue Tuesday onwards
with min RH values in the lower teens, but winds will be below
critical thresholds.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 76 53 67 37 / 0 0 0 0
Sierra Blanca 77 47 71 34 / 0 0 0 0
Las Cruces 70 45 60 29 / 0 0 0 0
Alamogordo 68 45 59 30 / 30 10 0 0
Cloudcroft 47 32 37 19 / 30 10 0 0
Truth or Consequences 67 43 56 30 / 0 0 10 0
Silver City 58 37 44 27 / 10 30 40 0
Deming 69 41 57 26 / 10 0 0 0
Lordsburg 68 39 52 27 / 0 20 20 0
West El Paso Metro 74 52 65 38 / 0 0 0 0
Dell City 77 45 70 32 / 0 0 0 0
Fort Hancock 83 50 78 36 / 0 0 0 0
Loma Linda 70 47 58 35 / 0 0 0 0
Fabens 79 50 70 37 / 0 0 0 0
Santa Teresa 73 48 63 32 / 0 0 0 0
White Sands HQ 70 50 60 35 / 10 0 0 0
Jornada Range 68 45 58 29 / 10 0 0 0
Hatch 69 42 57 27 / 10 0 0 0
Columbus 72 45 61 32 / 10 0 0 0
Orogrande 71 47 61 32 / 20 0 0 0
Mayhill 58 39 50 24 / 20 10 0 0
Mescalero 54 35 47 21 / 30 10 0 0
Timberon 55 34 47 22 / 20 10 0 0
Winston 58 30 46 17 / 0 20 30 0
Hillsboro 63 36 54 24 / 0 0 10 0
Spaceport 66 41 55 27 / 10 0 0 0
Lake Roberts 56 32 44 20 / 10 40 50 0
Hurley 62 34 47 23 / 0 20 20 0
Cliff 62 39 49 25 / 10 40 50 0
Mule Creek 57 37 43 24 / 10 60 60 0
Faywood 62 36 49 26 / 0 10 10 0
Animas 69 40 57 27 / 0 10 20 0
Hachita 69 39 57 25 / 0 0 0 0
Antelope Wells 69 42 60 28 / 10 0 0 0
Cloverdale 63 39 52 29 / 10 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory until 7 PM MST this evening for NMZ401-403>407-
409>413.
Wind Advisory until 5 PM MST Monday for NMZ402-408.
High Wind Warning until 5 PM MST Monday for NMZ415-416.
TX...None.
&&
33/14Hazardous weather outlook, Nov 7, 6:12 AM MST, 22 hours 50 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 612 AM MST Sat Nov 7 2020 NMZ401>417-TXZ418>424-081315- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 612 AM MST Sat Nov 7 2020 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Pacific low and surface cold front to approach the region later today. Increasing southwest winds will make for breezy to windy afternoon conditions west of the Rio Grande. Strong overnight winds over elevated terrain with wind advisories in effect for the higher terrain of the Gila region, Black Range, and Sacramento mountains tonight and tomorrow. Some blowing dust possible this afternoon over the Lordsburg playa. Afternoon and evening may bring some showers and a few, generally weak, thunderstorms over areas west of the Rio Grande. Coverage should be scattered over the Gila and isolated elsewhere. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday and Monday will continue breezy to windy as a second Pacific storm system and cold front move across the Southwestern U.S. Cooler weather and another, minor, shot at precipitation is expected. The rain/snow will be mostly north and over the area mountains, with only light accumulations possible. Again, the winds will be the principle weather hazard. Cooler, slightly below normal, temperatures expected for most of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Bird
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 5:02 AM MST | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Sierra | 36 hr |
Nearby
High Wind Warnings in New Mexico, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.